# SDR AWXA200301011

- Difficulty date: August 15, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65521411
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- DURING C-16 CHECK A 0.080 INCH CRACK WAS FOUND ON EDGE OF RT INBOARD HINGED FLAP UPPER SKIN AT WBL 180.75.  MAINTENANCE TRIMMED OUT CRACK ON RT INBOARD HINGED FLAP UPPER SKIN AT WBL 180.75 IAW B737-200 SRM 57-50-01 PG 1 FIG 3, SHEETS 2-4.
